# SDR SCNA20250407105

- Difficulty date: December 22, 2023
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 51,642 hours, 28,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 77245, NR00142: HIDDEN DAMAGE: AFTER REMOVED ANGLE, CRACK ON STRINGER S-26R STA 500I WAS FOUND AT FORWARD CARGO COMPARTMENT. - RESOLUTION: STRINGER S-26R AT STA 500I IN FORWARD CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-03-2R-1
